Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 45, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 23, 2011, 2:18 AM CDT for Cooper County, Howard County, Missouri. It took effect at Apr 23, 2011, 8:12 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2011, 2:18 AM CDT (07:18 UTC)
- In effect from
- Apr 23, 2011, 8:12 PM CDT
- Expired
- Apr 24, 2011, 9:05 AM CDT
- In force
- 13 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cooper County, MO, Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Boonville (BOZM7). The gauge peaked at 20.58 ft at Apr 23, 2011, 6:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 21 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
307
WGUS43 KEAX 230718
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
218 AM CDT SAT APR 23 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT NAPOLEON
MISSOURI RIVER AT BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...HOWARD...
JACKSON...LAFAYETTE...RAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC095-107-177-240718-
/O.NEW.KEAX.FL.W.0044.110423T1800Z-110426T0900Z/
/NAPM7.1.ER.110423T1800Z.110424T1200Z.110425T0900Z.UU/
218 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT NAPOLEON.
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT 1:30 AM SATURDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 17.2 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY MORNING.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 16.3 SAT 1 AM 17.2 SUNDAY MORNING
$$
MOC053-089-240717-
/O.NEW.KEAX.FL.W.0045.110424T0142Z-110426T0959Z/
/BOZM7.1.ER.110424T0142Z.110424T1200Z.110425T0959Z.NO/
218 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT BOONVILLE.
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT 1:30 AM SATURDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 21.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY MORNING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 19.2 SAT 1 AM 21.7 SUNDAY MORNING
$$5 follow-up statements
718
WGUS83 KEAX 231445
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 AM CDT SAT APR 23 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT NAPOLEON
MISSOURI RIVER AT WAVERLY
MISSOURI RIVER AT GLASGOW
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
HOWARD...JACKSON...LAFAYETTE...RAY...SALINE
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT MIAMI
MISSOURI RIVER AT BOONVILLE
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...HOWARD...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR SUMNER
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...CARROLL...CHARITON...LINN...LIVINGSTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-241445-
/O.CON.KEAX.FL.W.0040.110423T1800Z-110426T0000Z/
/SNZM7.2.ER.110423T1800Z.110424T0600Z.110425T0000Z.NO/
945 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* FROM THIS AFTERNOON TO MONDAY EVENING.
* AT 8:45 AM SATURDAY THE STAGE WAS 25.4 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 29.2 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 25.4 SAT 09 AM 29.2 EARLY SUNDAY MORNING
$$
KSC043-MOC003-021-241444-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110424T1800Z.000000T0000Z.NO/
945 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 9:30 AM SATURDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY
EARLY SUNDAY AFTERNOON THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.2 SAT 09 AM 17.6 EARLY SUNDAY AFTERNOON
$$
MOC095-107-177-231515-
/O.CAN.KEAX.FL.W.0044.000000T0000Z-110426T0900Z/
/NAPM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
945 AM CDT SAT APR 23 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT NAPOLEON.
* AT 8:30 AM SATURDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 16.4 FEET. THE
RIVER WILL CONTINUE TO FALL TO 16.3 FEET BY SUNDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 16.4 SAT 08 AM 16.4 THIS AFTERNOON
$$
MOC033-107-195-231515-
/O.CAN.KEAX.FL.W.0041.000000T0000Z-110425T1800Z/
/WVYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 AM CDT SAT APR 23 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT WAVERLY.
* AT 9:30 AM SATURDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.6 FEET. THE
RIVER WILL CONTINUE TO FALL TO 19.3 FEET BY SUNDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
WAVERLY 20 19.3 SAT 09 AM 19.4 THIS AFTERNOON
$$
MOC033-041-195-241444-
/O.EXT.KEAX.FL.W.0042.000000T0000Z-110426T0600Z/
/MIAM7.1.ER.000000T0000Z.110423T1800Z.110425T0600Z.NO/
945 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* UNTIL LATE MONDAY NIGHT.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.7
FEET THIS AFTERNOON.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 N/A 18.7 THIS AFTERNOON
$$
MOC041-089-195-231515-
/O.CAN.KEAX.FL.W.0043.000000T0000Z-110425T1800Z/
/GLZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
945 AM CDT SAT APR 23 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GLASGOW.
* AT 9:30 AM SATURDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
24.8 FEET THIS EVENING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
GLASGOW 25 23.5 SAT 09 AM 24.8 THIS EVENING
$$
MOC053-089-241444-
/O.EXT.KEAX.FL.W.0045.110424T0112Z-110426T0600Z/
/BOZM7.1.ER.110424T0112Z.110424T1200Z.110425T0600Z.NO/
945 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BOONVILLE.
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT 9:30 AM SATURDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 21.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 20.0 SAT 09 AM 21.6 SUNDAY MORNING
$$
MOC033-241444-
/O.EXT.KEAX.FL.W.0039.000000T0000Z-110424T1518Z/
/CAXM7.1.ER.110422T2115Z.110423T1200Z.110423T1518Z.UU/
945 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON.
* UNTIL SUNDAY MORNING.
* AT 9:00 AM SATURDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* AT 16.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 16 17.0 SAT 09 AM 14.0 THIS AFTERNOON
$$396
WGUS83 KEAX 231824
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
124 PM CDT SAT APR 23 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR SUMNER
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN AND LIVINGSTON.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
MISSOURI RIVER AT MIAMI
MISSOURI RIVER AT BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...CARROLL...CHARITON...COOPER...
HOWARD...SALINE
.LITTLE ADDITIONAL RAINFALL IS EXPECTED OVER THE NEXT 24 HOURS AND
THE LATEST FORECASTS HAVE BEEN ADJUSTED ACCORDINGLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-241824-
/O.EXT.KEAX.FL.W.0040.000000T0000Z-110425T0600Z/
/SNZM7.1.ER.110424T0000Z.110424T0000Z.110424T0600Z.NO/
124 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE SUNDAY NIGHT.
* AT 12:45 PM SATURDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO HOLD AT OR JUST BELOW FLOOD STAGE
THROUGH THIS EVENING.
* AT 26.0 FEET...RURAL LAND IMMEDIATELY ADJACENT TO THE RIVER IS FLOODED.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 25.7 SAT 01 PM 26.0 THIS EVENING
$$
KSC043-MOC003-021-241823-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110424T1800Z.000000T0000Z.NO/
124 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 12:30 PM SATURDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL GENERALLY HOLD STEADY AT JUST ABOVE
FLOOD STAGE FOR THE NEXT SEVERAL DAYS.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 SAT 12 PM 17.6 EARLY SUNDAY AFTERNOON
$$
MOC033-041-195-241823-
/O.CON.KEAX.FL.W.0042.000000T0000Z-110426T0600Z/
/MIAM7.1.ER.000000T0000Z.110424T0000Z.110425T0600Z.NO/
124 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* UNTIL LATE MONDAY NIGHT.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.6
FEET THIS EVENING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 18.6 THIS EVENING
$$
MOC053-089-241823-
/O.CON.KEAX.FL.W.0045.110424T0112Z-110426T0600Z/
/BOZM7.1.ER.110424T0112Z.110424T1200Z.110425T0600Z.NO/
124 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BOONVILLE.
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT 12:30 PM SATURDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 21.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 20.3 SAT 12 PM 21.6 SUNDAY MORNING
$$
MOC033-241823-
/O.EXT.KEAX.FL.W.0039.000000T0000Z-110424T1953Z/
/CAXM7.1.ER.110422T2115Z.110423T1200Z.110423T1953Z.UU/
124 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON.
* UNTIL SUNDAY AFTERNOON.
* AT 1:00 PM SATURDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY
5 PM.
* AT 16.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 16 16.5 SAT 01 PM 15.0 THIS EVENING
$$684
WGUS83 KEAX 240132
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
832 PM CDT SAT APR 23 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR SUMNER
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT MIAMI
MISSOURI RIVER AT BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...HOWARD...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-240202-
/O.CAN.KEAX.FL.W.0040.000000T0000Z-110425T0600Z/
/SNZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
832 PM CDT SAT APR 23 2011
THE FLOOD WARNING IS CANCELLED FOR
THE GRAND RIVER NEAR SUMNER.
* AT 7:45 PM SATURDAY THE STAGE WAS 25.5 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.8 FEET. THE
RIVER WILL CONTINUE TO FALL TO 20.9 FEET BY MONDAY MORNING.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 25.5 SAT 08 PM 25.5 EARLY SUNDAY MORNING
$$
KSC043-MOC003-021-250131-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110423T1500Z.000000T0000Z.NO/
832 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 7:30 PM SATURDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.4 FEET BY
EARLY SUNDAY AFTERNOON THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 SAT 07 PM 17.4 EARLY SUNDAY AFTERNOON
$$
MOC033-041-195-250131-
/O.EXT.KEAX.FL.W.0042.000000T0000Z-110426T0000Z/
/MIAM7.1.ER.000000T0000Z.110423T1935Z.110425T0000Z.NO/
832 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* UNTIL MONDAY EVENING.
* AT 2:35 PM SATURDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY EVENING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 18.6 SAT 03 PM 18.5 EARLY SUNDAY MORNING
$$
MOC053-089-250131-
/O.EXT.KEAX.FL.W.0045.000000T0000Z-110425T1800Z/
/BOZM7.1.ER.110424T1800Z.110424T1800Z.110424T1800Z.NO/
832 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BOONVILLE.
* UNTIL MONDAY AFTERNOON.
* AT 7:30 PM SATURDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SUNDAY AFTERNOON.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 20.5 SAT 07 PM 21.0 EARLY SUNDAY AFTERNOON
$$417
WGUS83 KEAX 240826
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
326 AM CDT SUN APR 24 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
MISSOURI RIVER AT MIAMI
MISSOURI RIVER AT BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...CARROLL...CHARITON...COOPER...
HOWARD...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
KSC043-MOC003-021-250826-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110423T1500Z.000000T0000Z.NO/
326 AM CDT SUN APR 24 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 2:30 AM SUNDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.4 FEET BY THIS
AFTERNOON THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 SUN 2 AM 17.4 THIS AFTERNOON
$$
MOC033-041-195-250825-
/O.CON.KEAX.FL.W.0042.000000T0000Z-110426T0000Z/
/MIAM7.1.ER.000000T0000Z.110423T1935Z.110425T0000Z.NO/
326 AM CDT SUN APR 24 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* UNTIL MONDAY EVENING.
* AT 2:35 PM SATURDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 18.6 SAT 3 PM 18.3 THIS MORNING
$$
MOC053-089-250825-
/O.CON.KEAX.FL.W.0045.000000T0000Z-110425T1800Z/
/BOZM7.1.ER.110424T1800Z.110424T1800Z.110424T1800Z.NO/
326 AM CDT SUN APR 24 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BOONVILLE.
* UNTIL MONDAY AFTERNOON.
* AT 2:30 AM SUNDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
AFTERNOON.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 20.4 SUN 2 AM 21.0 THIS AFTERNOON
$$437
WGUS83 KEAX 241405
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 AM CDT SUN APR 24 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAM...
MISSOURI RIVER AT BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...HOWARD
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
MISSOURI RIVER AT MIAMI
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...CARROLL...CHARITON...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
KSC043-MOC003-021-251405-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-110428T0600Z/
/SJSM7.1.ER.110421T0113Z.110425T1800Z.110427T0600Z.NO/
905 AM CDT SUN APR 24 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 8:30 AM SUNDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY
EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 SUN 08 AM 17.5 EARLY MONDAY AFTERNOON
$$
MOC033-041-195-251404-
/O.EXT.KEAX.FL.W.0042.000000T0000Z-110425T1800Z/
/MIAM7.1.ER.000000T0000Z.110423T1935Z.110424T1800Z.NO/
905 AM CDT SUN APR 24 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* UNTIL MONDAY AFTERNOON.
* AT 2:35 PM SATURDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 18.6 SAT 03 PM 18.0 THIS AFTERNOON
$$
MOC053-089-241435-
/O.CAN.KEAX.FL.W.0045.000000T0000Z-110425T1800Z/
/BOZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
905 AM CDT SUN APR 24 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT BOONVILLE.
* AT 8:30 AM SUNDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 20.6 FEET. THE
RIVER WILL CONTINUE TO FALL TO 19.8 FEET BY MONDAY MORNING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 20.3 SUN 08 AM 20.3 THIS AFTERNOON
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 22, 11:29 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 22, 11:29 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1129 PM CDT FRI APR 22 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SHORT RANGE (TONIGHT THROUGH SATURDAY)... FOR THE REST OF THE AFTERNOON HOURS...CONVECTION IS STARTING TO BUBBLE ALONG THE ADVANCING FRONTAL BOUNDARY IN WEST CENTRAL/CENTRAL MISSOURI. STORMS HAVE BEEN TRYING TO PERK UP ALONG THAT ADVANCING BOUNDARY FOR A COUPLE OF HOURS NOW...BUT HAVE BEEN FIGHTING THE CAP EVIDENT IN THE SPECIAL 20Z SOUNDING FROM THE SPRINGFIELD WEATHER OFFICE. THE CURRENT POSITION OF THE STORMS...AND SPEED WITH WHICH THE FRONT IS ADVANCING EAST...INDICATE THAT ONLY AREAS IN PETTIES... COOPER...AND HOWARD COUNTIES ARE UNDER ANY THREAT FOR SEVERE WEATHER FOR THE REST OF THE AFTERNOON. HOWEVER...THAT THREAT SHOULD COME TO AN END AROUND 22Z /5 PM/ AS THE BOUNDARY MOVES EAST. TILL THEN...ANY STORMS IN THIS AREA COULD HAVE ALL MANNER OF SEVERE WEATHER ASSOCIATED WITH THEM. BY THE EARLY EVENING HOURS...THE COLD FRONT GETTING DRAGGED ALONG BY THE SURFACE LOW...CURRENTLY MOVING EAST ACROSS WEST CENTRAL MISSOURI...WILL HAVE SWEPT THROUGH THE REGION AND PUSHED ANY STORM ACTIVITY THAT IS OCCURRING WELL TO OUR SOUTH AND EAST. AS THE FRONT SETTLES INTO SOUTHERN MISSOURI OVERNIGHT...THIS WILL ALLOW A WEAK SURFACE HIGH TO NOSE INTO THE THE NORTHERN HALF OF MISSOURI. CLOUD COVER SHOULD START TO ERODE AS THIS OCCURS OVERNIGHT...AND FOR SATURDAY THIS SHOULD KEEP MUCH OF THE FOCUS FOR MORE STORMS SOUTH OF OUR FORECAST AREA THOUGH THE MORNING HOURS. TOWARDS THE AFTERNOON HOURS A TROUGH MOVING INTO THE SOUTHERN ROCKIES WILL BEGIN INFLUENCING OUR REGION OF THE COUNTY...PUTTING SOME PRESSURE ON THE FRONT ACROSS SOUTHERN MISSOURI TO MOVE NORTH. WITH THE SURFACE HIGH UP NORTH...THOUGHTS ARE THE FRONT WONT MAKE MUCH PROGRESS IN SHIFTING IN OUR DIRECTION OWING TO THE WEAK SURFACE HIGH...BUT THAT WE MIGHT SEE SOME SHOWERS AND OR THUNDERSTORMS ACROSS THE SOUTHERN REACHES OF THE FORECAST AREA AS EARLY AS THE AFTERNOON HOURS NONE THE LESS AS MID-LEVEL WINDS BACK ACROSS SOUTHERN MISSOURI AND THE ELEVATED FRONTAL BOUNDARY BEGINS SHIFTING BACK TO THE NORTH. BETTER POTENTIAL FOR THE RETURN OF STORMS WILL ARRIVE SATURDAY NIGHT AS THE SOUTHERN ROCKIES TROUGH MOVES A LITTLE CLOSER...HELPING FOCUS A NOCTURNAL JET ACROSS NORTH CENTRAL OKLAHOMA LATE SATURDAY NIGHT WHICH IS CURRENTLY EXPECTED TO DEVELOP A COMPLEX OF STORMS WHICH WOULD THEN TRACK NORTHEAST THROUGH WEST CENTRAL MISSOURI. BY SUNDAY...THE HIGHER END POTENTIALS FOR PRECIPITATION ACROSS THE REGION WILL HAVE SPREAD BACK TO THE NORTH ENOUGH TO ENCOMPASS MUCH OF THE FORECAST REGION AS THE SOUTHERN ROCKIES TROUGH MOVES EASTWARD INTO THE SOUTHERN PLAINS. DESPITE THE HIGH END POPS ACROSS OUR REGION...MANY OF THE MODELS CONTINUE TO FOCUS THE HIGHEST PRECIPITATION TOTALS ACROSS SOUTHERN AND EASTERN MISSOURI WHERE THE FRONTAL BOUNDARY IS EXPECTED TO STILL BE WALLOWING. GIVEN THAT ANY CONVECTION FROM SATURDAY NIGHT/EARLY SUNDAY MORNING WILL HAVE A MAJOR INFLUENCE ON THE FRONTS POSITION /AND ANY RESULTING CONVECTION/ HAVE OPTED TO KEEP THE HIGHER END POPS GOING FOR MUCH OF THE FORECAST REGION THROUGH SUNDAY AND INTO SUNDAY NIGHT. WITH THERE STILL BEING THE POTENTIAL FOR MULTIPLE ROUNDS OF STORMS THROUGH THE WEEKEND...ESPECIALLY ACROSS CENTRAL MISSOURI...THERE IS STILL ALSO PRESENT A SIGNIFICANT THREAT FOR EXTENSIVE RIVER AND SMALL STREAM FLOODING. HOWEVER...WITH THE BREAK PRECIPITATION THAT WE WILL GET DURING THE DAY SATURDAY...AND THE UNCERTAINTY OF WHERE THE FRONT AND RESULTING HEAVY RAIN WILL OCCUR...HAVE OPTED NOT TO ISSUE ANY FLOOD WATCHES AT THIS TIME. CUTTER MEDIUM RANGE (MONDAY THROUGH FRIDAY)... AN UNSETTLED WEATHER PATTERN WILL PERSIST INTO THE FIRST HALF OF NEXT WEEK AS UPPER LEVEL TROUGHING SINKS INTO THE CENTRAL CONUS. FOR MONDAY...FOCUS WILL BE ON A SET OF SURFACE LOWS OVER IL AND OK WITH A FRONTAL BOUNDARY STRETCHING BETWEEN THEM OVER MO. WITH A DECENT LOW TO MID LEVEL JET AND A SOUTHWESTERLY FLOW USHERING PLENTY OF MOISTURE INTO THE REGION FROM THE GULF OF MEXICO...COULD SEE SHOWERS AND THUNDERSTORMS DEVELOPING MONDAY AFTERNOON/EVENING. AS THIS SURFACE LOW PROGRESSES TO THE NORTHEAST ON TUESDAY...COULD SEE A BRIEF DRY PERIOD DURING THE DAY BEFORE THE NEXT SYSTEM REACHES THE AREA. WITH THIS SYSTEM...THE UPPER LEVEL TROUGH WILL DIG A BIT FURTHER SOUTH INTO OK ON TUESDAY. THIS DEEPER TROUGH WILL HELP KEEP THE TRACK OF THE SURFACE LOW MOVING ACROSS SOUTHERN MISSOURI TUESDAY NIGHT INTO WEDNESDAY MORNING...RESULTING IN PRECIPITATION CHANCES PRIMARILY FOCUSED ACROSS SOUTHEAST KANSAS AND CENTRAL TO SOUTHERN MISSOURI. ONCE THIS SYSTEM PUSHES NORTHEASTWARD OUT OF THE AREA WEDNESDAY AFTERNOON...DRIER CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD AS UPPER LEVEL RIDGING SETS UP OVER THE WESTERN HALF OF THE CONUS. TEMPERATURES WILL LIKELY STAY SLIGHTLY BELOW SEASONAL NORMALS DURING THE FIRST HALF OF THE WEEK AS THOSE TWO WAVES MOVE THROUGH...BUT SHOULD BE WARMING UP TO NEAR OR SLIGHTLY ABOVE AVERAGE BY THE LATTER PART OF THE WEEK. ACH && .AVIATION... A DRIER AIR MASS WILL CONTINUE TO ADVECT SOUTHEAST INTO THE TERMINALS TONIGHT AND SATURDAY...INSURING VFR CONDITIONS. ONLY CLOUD COVER IS EXPECTED TO BE SOME ALTOCU. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 22, 1:02 PM CDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT FRI APR 22 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231230- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 102 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO REFORM ALONG AN EASTWARD MOVING COLD FRONT. AREAS EAST OF A MACON TO MARSHALL TO BUTLER LINE WILL HAVE THE BEST CHANCE FOR SEVERE WEATHER DURING THE MID TO LATE AFTERNOON HOURS. LARGE HAIL... DAMAGING WINDS...AND AN ISOLATED TORNADO WILL BE POSSIBLE WITH ANY OF THESE STORMS. THE THREAT OF SEVERE WEATHER WILL END WITH THE PASSAGE OF THE COLD FRONT EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL MORE UPPER LEVEL WEATHER SYSTEMS WILL TRACK THROUGH THE CENTRAL PLAINS SUNDAY THROUGH MONDAY AND BRING PERIODIC THUNDERSTORMS TO THE REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME. IN ADDITION...A WARM FRONT OVER SOUTHERN MISSOURI WILL LIFT SLOWLY NORTHWARD AND ANCHOR REPEATED BANDS OF THUNDERSTORMS WHICH COULD RESULT IN HEAVY RAINFALL. THIS COMBINED WITH RAINFALL FROM THURSDAY NIGHT AND FRIDAY COULD RESULT IN WIDESPREAD FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR AREAS EAST OF A MACON TO MARSHALL TO BUTLER LINE. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:36 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 13 hr |
| Apr 22, 8:36 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 61 hr |
| Apr 22, 8:36 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 13 hr |
| Apr 23, 2:18 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 7 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.